# SDR SWAA2015071041782

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 73,546 hours, 61,295 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26686
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE NR 2 SLAT OTBD AUX TRACK CUT OUT DAMAGED.  REPAIRED NR 2 SLAT IAW SRM.
